Hi, I just started using Yaz and as of tonight i will be taking my last inactive pill and my period is yet to come. I'm a bit concerned as i read that you normally get you preiod during the white pill stage. I have never had any problem with my period until now.
26 Sep 2010
Your period should come a few days after you start taking the inactive pills. I hope it has arrived by now. Sometimes though your periods/cycles may be a bit irregular for the first 3 months when you start a new birth control. If your periods are still irregular after 3 months then please see your doctor.
- Yaz Information for Consumers
- Yaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I only had some brown coloured tissue coming out but it does not look like the normal menses. I wonder oif I should start another new pack of ...
1 answer • 20 Sep 2009
I am starting on my 3rd pack and my once clear skin has only been getting worse.. about how many months will it take to stop making me break out? ...
1 answer • 24 Nov 2010
I thought because i am talking the active tabs that my already commenced period may stop but i am bleeding as normal. Will i continue to bleed just ...
1 answer • 28 Dec 2010
im already on day 8 and am a little bit worried?
1 answer • 7 Feb 2013